# SDR HNAA2025011100023

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE LEFT OUTBD FLAP.   C/W BIRDSTRIKE INSP IAW AMM 05-50-08 CLEANED BIRD REMAINS NO DEFECTS NOTED.
